# SDR DALA1018621501

- Difficulty date: August 7, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 84,091 hours, 17,453 cycles
- Engine: Ge CF680C2B4
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT ROW 37FG IS INOPERATIVE. MX-TERMINATED PINS IN SOCKET. SYS OPS IS NORMAL.
